# SDR CALA2021122002408

- Difficulty date: December 19, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 98,629 hours, 18,233 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 143W23312
- Condition: Cracked
- Location: Skin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK- EA5310-06900 (AD2019-11-02) STEP 20.2 3EA HOLES FOUND CRACK ON SKIN LAYER, DETAIL REFER FINDING REPORT. TRANSFER REF NR LP 9130730 AND ORIGINATED BY EMP V924733. DTA/DIP IS REQUIRED FOR INITIAL INSP AT 26,233 TOTAL FC WITH REPEAT INSP INTERVALS NOT TO EXCEED 4000 TOTAL CYCLES. FUSELAGE SKIN INTERIM REPAIRED PER ECRA 5331-02819 PART 1, LH SIDE STA 993-1035 BETWEEN STR 35L & 38L.. PER ECRA PART 2, A ADD EMP:V893003 RII INSPECTED BY HX 341008 ADD EMP:V896888 WHILE RPL L UNDERWING LONGERON, BUILT-UP FUSE SKIN FOUND CRACKED TOMC-APPROVAL FROM SC1ELBYC COMMENT STATION 1035 STR 35L-38L. ALSO FSTN HOLE FOUND OVERSIZED. PER ECRA 5331-02819 C/W INTRM RPR PART 1. INITIATE DIP ACCOMPLISH THE INSPECTIONS PER THE LATEST REV OF ECRA PART 2 ON OR BEFORE THE AC TOTAL FC 26,233. REPEAT INSP AT INTERVALS NOT TO EXCEED 4000 CYC. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
